MathSciNet Relay Station
MathSciNet bibliographic data
MR483019 (58 #3049) 60J05 (10K20 60B15)
Veršik, A. M.; Šmidt, A. A. Limit measures that arise in the asymptotic theory of symmetric groups. II. (Russian) Teor. Verojatnost. i Primenen. 23 (1978), no. 1, 42–54.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement